Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Infected spots on chest, headache, sore body. Taken Septra. What is wrong?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
I have some infected spots on my cheast. For five days now I have felt run down, a headake, and sore body. I went to the doctor and he gave me Septra. The spots on my cheast are better, but the feeling bad is not. Whats wrong?

Posted Wed, 5 Sep 2012 in Infections
Answered by Dr. Prasad Akole 3 hours later
Dear friend,

Thanks for the query.

Infections have widespread inflammatory effects on the entire body. This inflammatory damage gives rise to all the manifestations of prostration and constitutional symptoms. Though the organisms are killed by the antibiotics, the after-effects of infection take some time to restore and disappear; hence the prolonged ill-feel.

Do not worry. If spots are disappearing and there is no fever or new symptoms, it will all go away in few days.

Take good rest, simple painkillers like acetaminophen for aches and pains, good nutritious diet and relax.

I hope to have clarified your query. I would be glad to answer any further doubts.

Take care and keep me posted on your progress,

Good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor